Your shopping cart is empty!
Availability Product not in stock!
Composition : Aspirin 25 mg, Dipyridamole 200 mg
Manufacturer : Boehringer Ingelheim
Packing : Pack of 60 Capsules
WHAT IS AGGRENOX CAPSULE?
Aggrenox contains a combination of aspirin and dipyridamole. Aspirin belongs to a group of drugs called salicylates. It works by reducing substances in the body that cause pain, fever, and inflammation. Dipyridamole keeps platelets in your blood from sticking together to form clots.
Aggrenox is used to reduce the risk of stroke in people who have had blood clots or a "mini-stroke" (also called a transient ischemic attack or TIA).
Get emergency medical help if you have signs of an allergic reaction to Aggrenox: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have:
new or worsening chest pain;
a light-headed feeling, like you might pass out;
hearing problems, ringing in your ears;
liver problems - nausea, upper stomach pain, itching, tiredness, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
signs of stomach bleeding - stomach pain, severe heartburn, bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; or
signs of bleeding in the brain - confusion, memory problems, severe headache, fainting.
Common Aggrenox side effects may include:
heartburn, upset stomach;
nausea, stomach pain; or
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effects.